Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

Search the Community

Showing results for tags 'TCAs and SSRIS'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Main Forums
    • MAIN AND GENERAL FORUM
    • Introductions
    • Symptoms: Descriptions, Discussion, Debate
    • Medications & Other Treatments
  • Active and Future Research
    • Research Articles, Publications and Studies
  • Community Area
    • Community Open Space
    • Forum Information, Questions and Suggestions

Blogs

There are no results to display.

There are no results to display.

Calendars

  • Community Calendar
  • Discussion about future of HPPDonline.com

Product Groups

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests


Administration Role

Found 1 result

  1. judgefudge101

    TCA's and SSRI'S.

    Hi everyone, first time poster I have had severe HPPD and DP/DR for 3 years now, I am seeing a new psychiatrist who wishes to to try an older class of Antidepressant, specifically the TCA clomipramine. The SSRI lexapro was also something she was willing to consider. I have tried Keppra, clonazepam, sinemet and xanax. The only drug that worked was xanax but it made my visuals 10 times worse after I went through withdrawl. I am extremely sensitive to these medications and I was really hoping someone could give some insight on the aforementioned TCA's and SSRI'S. Out of my visual symptoms I have visual snow and incredibly severe palinopsia to the point that peoples faces after I look at them will have a very detailed after image when I look away. This goes for anything I look at. It all started from a bad trip 3 years ago, it was not my first trip, and I had taken dmt and mushrooms in the months leading up to it. No doctor in Australia will prescribe someone long term benzos (they are all very benzophobic down here) so this is my last chance with medication, I just dont want to make it any worse, if that happens I wont find any reason to live. cheers J
×

Important Information

By using this site, you agree to our Terms of Use.